Echipa editoriala:

CONTENTS                          Vol. 38, No. 3, 2022

VASILE BERINDE and MĂDĂLINA PĂCURAR
The early developments in fixed point theory on b-metric spaces: a brief survey and some important related aspects . . . 523 – 538
OCTAVIAN AGRATINI and RADU PRECUP
Iterates of multidimensional approximation operators via Perov theorem . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 539 – 546
LUMINIŢA BARBU and GHEORGHE MOROŞANU
Eigenvalues of the (p, q, r)-Laplacian with a parametric boundary condition . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .  547 – 561
O. CÂRJĂ and A. I. LAZU
Feedback null controllability for a class of semilinear control systems  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .563 – 571
RONG HU, MIRCEA SOFONEA and YI-BIN XIAO
A Fixed Point Approach of Variational-Hemivariational Inequalities  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .  . . . .573 – 581
RADU MICULESCU, ALEXANDRU MIHAIL and IRINA SAVU
A characterization of fuzzy fractals generated by an orbital fuzzy iterated function system  . . . . . . . . . . . . . . . . . . .  . . . .583 – 595
CRISTINA-LILIANA PRIPOAE, IULIA-ELENA HIRICA, GABRIEL- TEODOR PRIPOAE and VASILE PREDA
Lie symmetries of the nonlinear Fokker-Planck equation based on weighted Tsallis entropy  . . . . . . . . . . . . . . . . . . . . . .597 – 617
LAURIAN SUCIU
Operators with Brownian unitary dilations  . . .  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .619 – 630
DAN TIBA
Periodic solutions for certain Hamiltonian systems in arbitrary dimension and global parametrization of some manifolds  . . 631 – 640
ADRIAN NICOLAE BRANGA and ION MARIAN OLARU
Some Fixed Point Results in Spaces with Perturbed Metrics  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 641 – 654
AURELIAN CERNEA
On certain boundary value problems associated to some fractional integro-differential inclusions . . . . . . . . . . . . . . . . . . . 655 – 661
DAVOR DRAGIČEVIĆ, ADINA LUMINIŢA SASU and BOGDAN SASU
On Polynomial Dichotomies of Discrete Nonautonomous Systems on the Half-Line . . . . . . . . . . . . . . . . . . . . . . . . . 663 – 680
LOREDANA CAMELIA CULDA, EVA KASLIK and MIHAELA NEAMŢU
A dynamic Cournot mixed oligopoly model with time delay for competitors . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 681 – 690
NICOLAE LUPA and LIVIU HORIA POPESCU
Generalized exponential behavior on the half-line via evolution semigroups  .. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 691 – 705
ADRIAN PETRUŞEL and GABRIELA PETRUŞEL
Common fixed point theory for a pair of multivalued operators  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 707 – 714
CONSTANTIN FETECAU and DUMITRU VIERU
General analytical solution of fractional Klein–Gordon equation in a spherical domain  . . .. . . . . . . . . . . . . . . . . . . . . . . 715 – 723
VASILE DRĂGAN, IOAN-LUCIAN POPA and IVAN G. IVANOV
A linear quadratic tracking problem for stochastic systems controlled by impulses.The finite horizon time case . . . . . .725 – 735
DAVOR DRAGIČEVIĆ, ADINA LUMINIŢA SASU and BOGDAN SASU
Admissibility and Polynomial Dichotomy of Discrete Nonautonomous Systems  . . . . . . . . . . . . . . . . . . . . . . . . . . . . 737 – 762
A.-D. FILIP and I. A. RUS
A case study in set-mapping pair theory: the set-mapping pair bijections  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 763 – 768
LIVIU CĂDARIU and LAURA MANOLESCU
Fixed points and the stability of the linear functional equations in a single variable  . . . . . . . . . . . . . . . . . . . . . . . . . .769 – 776
LARISA ELENA BIRIŞ, TRAIAN CEAUŞU, IOAN-LUCIAN POPA and NICOLAE MARIAN SEIMEA
Lyapunov Conditions for One-Sided Discrete-Time Random Dynamical Systems . . . . . . . . . . . . . . . . . . . . . . . . . . . 777 – 788
ROVANA BORUGA (TOMA), MIHAIL MEGAN and DANIELA MARIA-MAGDALENA TOTH
On Uniform Instability with Growth Rates in Banach Spaces  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 789 – 796
ALEXANDRU-DARIUS FILIP
Fixed point theorems for nonself generalized contractions on a large Kasahara space . . . . . . . . . . . . . . . . . . . . . . . . 797 – 807
CLAUDIA LUMINIŢA MIHIŢ
On uniform polynomial trichotomy of skew-evolution semiflows . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 809 – 816
ANTÓNIO J. G. BENTO
Invariant manifolds for difference equations with generalized trichotomies  . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 817 – 835
THANASAK MOUKTONGLANG, RAWEEROTE SUPARATULATORN and CHOONKIL PARK
Hyers-Ulam stability of hom-derivations in Banach algebras . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 837 – 844